# SDR SWAA2022021614373

- Difficulty date: May 1, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 42,008 hours, 24,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB BS767-787 RBL21 WL155 FLOOR TO SIDEWALL SUPPORT SHIELD HAS CORROSION. / REMOVED AND REPLACED DAMAGE FLOOR TO SIDEWALL SUPPORT SHIELD AT ACB BS 767 TO BS 787 RBL 21 WL 155 IAW B737 DWG 146A0081 GR 57049U 24MAY18
